| Model Number |
VTICM5 13.2 (-8.50/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
04/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced excessive vault and elevated iop 27 mm hg without pupil block and angle closure.The lens exchanged for a shorter length lens and the problem resolved.The cause of the event was unknown.
Additional Manufacturer Narrative
H3 - device evaluation is not required.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens and iop elevation from baseline are identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).